MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 4 MM, 70°, AUTOCLAVABLE; ARTHROSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 4 MM, 70°, AUTOCLAVABLE; ARTHROSCOPE
Model Number A70942A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1:(b)(6).The subject device was returned to an olympus repair center for evaluation and the customer¿s reported issue was confirmed.The device evaluation found the detaching the light guide connector, poor lighting due to broken light guide and scratches on the eyepiece.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided.
 
Event or Problem Description
The customer reported to olympus, the telescope trueview ii, 4 mm, 70°, autoclavable light guide connection part was damaged.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 11 years since the subject device was manufactured.Visual examination of the returned device showed physical damage to several areas, including the light guide connector.The investigation determined that the issue was likely caused by stress induced through wear or excessive force; however, the root cause was not definitely established.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE "TRUEVIEW II", 4 MM, 70°, AUTOCLAVABLE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18088157
Report Number9610773-2023-03206
Device Sequence Number18074873
Product Code HRX
UDI-Device Identifier04042761010559
UDI-Public04042761010559
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA70942A
Device Lot Number628648
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown